Alert archive / Wisconsin / Wind Advisories in 2011

Wind Advisory 1, NWS Duluth, MN

February 18, 20114 counties in Wisconsin; 4 counties in Minnesota

NWS Duluth, MN issued this wind advisory at Feb 18, 2011, 1:02 AM CST for 4 counties in Wisconsin; 4 counties in Minnesota. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2011, 1:02 AM CST (07:02 UTC)
Expired
Feb 18, 2011, 6:45 PM CST
In force
18 hr
Issued by
NWS Duluth, MN

Counties Carlton County, MN, Cook County, MN, Lake County, MN, Saint Louis County, MN, Ashland County, WI, Bayfield County, WI, Douglas County, WI, Iron County, WI

The radar

The Duluth radar (KDLH), 63 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 7.0 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2011-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2011-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

310 
WWUS73 KDLH 180702
NPWDLH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
102 AM CST FRI FEB 18 2011

...INTENSE WINDS EXPECTED NEAR LAKE SUPERIOR...

.A STRONG COLD FRONT WILL BRING DRAMATICALLY COLDER AIR INTO THE
REGION TODAY ON STRONG WESTERLY WINDS. THE STRONGEST WINDS WILL
LIKELY OCCUR ADJACENT TO LAKE SUPERIOR...INCLUDING THE NORTH
SHORE...THE TWIN PORTS...AND THE SOUTH SHORE. THE HIGHER TERRAIN
ALONG THE NORTH SHORE AND IN THE BAYFIELD PENINSULA SHOULD SEE THE
HIGHEST WINDS...WITH WIND GUSTS OF UP TO 50 MPH AT TIMES. THE
WINDS WILL SLOWLY SUBSIDE TONIGHT...AS HIGH PRESSURE BUILDS IN
FROM THE WEST.

MNZ020-021-037-WIZ001>004-181515-
/O.NEW.KDLH.WI.Y.0001.110218T0702Z-110219T0300Z/
SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE-
CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-BAYFIELD-ASHLAND-IRON-
INCLUDING THE CITIES OF...TWO HARBORS...GRAND MARAIS...DULUTH...
CLOQUET...SUPERIOR...WASHBURN...ASHLAND...HURLEY
102 AM CST FRI FEB 18 2011

...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

* TIMING: POWERFUL WEST WINDS WILL CONTINUE INTO THIS EVENING FOR
  COASTAL AREAS ALONG THE NORTH AND SOUTH SHORES OF LAKE SUPERIOR.
  THE MOST INTENSE WINDS ARE EXPECTED ALONG THE HIGHER TERRAIN OF
  THE NORTH SHORE...AND ALSO IN THE TIP OF THE BAYFIELD PENINSULA.

* WINDS: WEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF UP TO 50
  MPH ARE EXPECTED INTO THIS EVENING. 

* IMPACTS: STRONG WINDS MAY BRING DOWN TREE BRANCHES...RESULTING
  IN SOME SPORADIC POWER OUTAGES. THE WINDS WILL ALSO MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED...WITH FREQUENT WIND GUSTS OF 45 TO 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

DAP
4 follow-up statements
508 
WWUS73 KDLH 180938
NPWDLH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
338 AM CST FRI FEB 18 2011

...INTENSE WINDS WILL CONTINUE NEAR LAKE SUPERIOR...

.A STRONG COLD FRONT WILL BRING DRAMATICALLY COLDER AIR INTO THE
REGION TODAY ON STRONG WESTERLY WINDS. THE STRONGEST WINDS WILL
LIKELY OCCUR ADJACENT TO LAKE SUPERIOR...INCLUDING THE NORTH
SHORE...THE TWIN PORTS...AND THE SOUTH SHORE. THE HIGHER TERRAIN
ALONG THE NORTH SHORE AND IN THE BAYFIELD PENINSULA SHOULD SEE
THE HIGHEST WINDS...WITH WIND GUSTS OF UP TO 50 MPH AT TIMES. THE
WINDS WILL SLOWLY SUBSIDE TONIGHT...AS HIGH PRESSURE BUILDS IN
FROM THE WEST.

MNZ020-021-037-WIZ001>004-181800-
/O.CON.KDLH.WI.Y.0001.000000T0000Z-110219T0300Z/
SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE-
CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-BAYFIELD-ASHLAND-IRON-
INCLUDING THE CITIES OF...TWO HARBORS...GRAND MARAIS...DULUTH...
CLOQUET...SUPERIOR...WASHBURN...ASHLAND...HURLEY
338 AM CST FRI FEB 18 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

* TIMING: POWERFUL WEST WINDS WILL CONTINUE INTO THIS EVENING 
  FOR COASTAL AREAS ALONG THE NORTH AND SOUTH SHORES OF LAKE 
  SUPERIOR. THE MOST INTENSE WINDS ARE EXPECTED ALONG THE HIGHER 
  TERRAIN OF THE NORTH SHORE...AND ALSO IN THE TIP OF THE 
  BAYFIELD PENINSULA. 

* WINDS: WEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF UP TO 50 MPH 
  ARE EXPECTED INTO THIS EVENING. 

* IMPACTS: STRONG WINDS MAY BRING DOWN TREE BRANCHES OR WEAK
  TREES...RESULTING IN SOME SPORADIC POWER OUTAGES. THE WINDS
  WILL ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED...WITH FREQUENT WIND GUSTS OF 45 TO 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

DAP
939 
WWUS73 KDLH 181621
NPWDLH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
1021 AM CST FRI FEB 18 2011

...INTENSE WINDS WILL CONTINUE NEAR LAKE SUPERIOR...

.A STRONG COLD FRONT WILL BRING DRAMATICALLY COLDER AIR INTO THE
REGION TODAY ON STRONG WEST TO NORTHWEST WINDS. THE STRONGEST WINDS WILL
LIKELY OCCUR ADJACENT TO LAKE SUPERIOR...INCLUDING THE NORTH
SHORE...THE TWIN PORTS...AND THE SOUTH SHORE. THE HIGHER TERRAIN
ALONG THE NORTH SHORE AND IN THE BAYFIELD PENINSULA SHOULD SEE
THE HIGHEST WINDS...WITH WIND GUSTS OF UP TO 50 MPH AT TIMES. THE
WINDS WILL SLOWLY SUBSIDE TONIGHT...AS HIGH PRESSURE BUILDS IN
FROM THE WEST.

MNZ020-021-037-WIZ001>004-190000-
/O.CON.KDLH.WI.Y.0001.000000T0000Z-110219T0300Z/
SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE-
CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-BAYFIELD-ASHLAND-IRON-
INCLUDING THE CITIES OF...TWO HARBORS...GRAND MARAIS...DULUTH...
CLOQUET...SUPERIOR...WASHBURN...ASHLAND...HURLEY
1021 AM CST FRI FEB 18 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

* TIMING: POWERFUL WEST WINDS WILL CONTINUE INTO THIS EVENING FOR
  COASTAL AREAS ALONG THE NORTH AND SOUTH SHORES OF LAKE SUPERIOR.
  THE MOST INTENSE WINDS ARE EXPECTED ALONG THE HIGHER TERRAIN OF
  THE NORTH SHORE...AND ALSO IN THE TIP OF THE BAYFIELD PENINSULA.
  SPOTTERS AROUND SILVER BAY AND FINLAND HAVE REPORTED WIND GUSTS
  OF 50 TO 55 MPH THIS MORNING.

* WINDS: SUSTAINED WEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF UP
  TO 50 MPH ARE EXPECTED INTO THIS EVENING.

* IMPACTS: STRONG WINDS MAY BRING DOWN TREE BRANCHES OR WEAK 
  TREES...RESULTING IN SOME SPORADIC POWER OUTAGES. THE WINDS 
  WILL ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED...WITH FREQUENT WIND GUSTS OF 45 TO 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MELDE
668 
WWUS73 KDLH 182115
NPWDLH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
315 PM CST FRI FEB 18 2011

...STRONG WINDS WILL CONTINUE NEAR LAKE SUPERIOR...

MNZ020-021-037-WIZ001>004-190300-
/O.CON.KDLH.WI.Y.0001.000000T0000Z-110219T0300Z/
SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE-
CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-BAYFIELD-ASHLAND-IRON-
INCLUDING THE CITIES OF...TWO HARBORS...GRAND MARAIS...DULUTH...
CLOQUET...SUPERIOR...WASHBURN...ASHLAND...HURLEY
315 PM CST FRI FEB 18 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

* TIMING: STRONG WINDS WILL CONTINUE LATE THIS AFTERNOON AROUND
  LAKE SUPERIOR...BUT DIMINISH THIS EVENING. THE HIGHER TERRAIN
  AROUND THE LAKE WILL SEE THE HIGHEST WIND.

* WINDS: SUSTAINED WEST TO NORTHWEST WINDS OF 20 TO 30 MPH...WITH
  GUSTS OF 40 TO 50 MPH WILL CONTINUE LATE THIS AFTERNOON...BUT
  DIMINISH THROUGH THE EARLY EVENING HOURS.

* IMPACTS: STRONG WINDS MAY BRING DOWN TREE BRANCHES OR WEAK 
  TREES...RESULTING IN SOME SPORADIC POWER OUTAGES. THE WINDS 
  WILL ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED...WITH FREQUENT WIND GUSTS OF 45 TO 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MELDE
142 
WWUS73 KDLH 190045
NPWDLH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
645 PM CST FRI FEB 18 2011

MNZ020-021-037-WIZ001>004-190145-
/O.CAN.KDLH.WI.Y.0001.000000T0000Z-110219T0300Z/
SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE-
CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-BAYFIELD-ASHLAND-IRON-
INCLUDING THE CITIES OF...TWO HARBORS...GRAND MARAIS...DULUTH...
CLOQUET...SUPERIOR...WASHBURN...ASHLAND...HURLEY
645 PM CST FRI FEB 18 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND
ADVISORY. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this wind advisory went out at Feb 17, 11:51 PM CST, 1 hour 11 minutes earlier.

Area forecast discussion, Feb 17, 11:51 PM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
1151 PM CST THU FEB 17 2011

.AVIATION.../06Z TAF ISSUANCE/

MAIN CONCERN THIS TAF PERIOD WILL BE THE GUSTY WESTERLY WINDS.
CURRENT GUSTS IN EXCESS OF 40 KTS AT DLH WILL BE STAY IN THE 35
KNOT RANGE THROUGH MOST OF THE DAY ON FRIDAY. -SN WILL FAVOR THE
NORTHERN TERMINALS WITH IFR VISBYS IN ANY LIGHT SNOW SHOWERS AT
INL THROUGH 10Z. MVFR CIGS WILL SCATTER TOWARDS SUNSET ON FRIDAY
WITH DIMINISHING WINDS.

&&

.PREV DISCUSSION... /ISSUED 836 PM CST THU FEB 17 2011/

UPDATE...COLD FRONT IS BLASTING THROUGH THE FA ATTM. GUSTY SFC
WIND TO 38 KTS NOTED AT KBRD AT 02Z WITH SEVERAL LOCATIONS GUSTING
BETWEEN 30 AND 35 KTS. REMOVED THE MENTION OF FREEZING PCPN AS
ALL EXPECTED PCPN TO BE OF FROZEN VARIETY AND SEEN ON UPSTREAM
OBS. OTHER MINOR TWEAKS MADE.

PREV DISCUSSION... /ISSUED 553 PM CST THU FEB 17 2011/

AVIATION.../0Z TAF ISSUANCE/

COLD FRONT CURRENTLY MOVING THROUGH MINNESOTA HAS SWITCHED WINDS
TO THE WEST AT BRD WITH GUSTS IN EXCESS OF 25 KTS. LIFR CIGS AND
VSBYS EXITING THE EASTERN AERODROMES AND A VERY BRIEF PERIOD OF
VFR CONDITIONS ARE POSSIBLE JUST AHEAD OF THE FRONTAL PASSAGE. IN
THE WAKE OF THE FRONT...MVFR CIGS AND GUSTY WESTERLY WINDS WILL BE
WITH THE TERMINALS THROUGH MID MORNING ON FRIDAY. PRECIPITATION
WILL BE MAINLY TO THE NORTH SO INCLUDED SOME -SN AT INL. MAY BE A
BRIEF PERIOD OF -DZ/-FZDZ AT INL BEFORE GOING OVER TO ALL SNOW BUT
CONFIDENCE NOT VERY HIGH AS THE PRECIPITATION SHOULD BE QUITE
LIGHT.

PREV DISCUSSION... /ISSUED 320 PM CST THU FEB 17 2011/

DISCUSSION...
THRU SUN...
LARGE SFC LOW OVR NWRN MN AT 18Z HAS BEEN MOVG RAPIDLY TO THE NE
AND SHUD CONT TO DO SO OVRNGT. INSTAB AND STRONGER WINDS WILL
DISSIPATE THE FG/ST THAT WAS OVR THE REGION THIS MRNG. STRONG
GRADIENT AND CAA WILL TRANSPORT UPR LVL MOMENTUM DOWN TO THE
SFC...COMING CLOSE TO WIND ADVY CRITERIA...REACHING A MAX LATE
TNGT THRU ABOUT MIDDAY ON FRI...BUT WILL HOLD OFF ON A HEADLINE
ATTM. TEMPORARY RIDGING SHUD PERMIT JUST SOME LES ALG THE S SHORE
ON SAT BEFORE ANOTHER LARGE SYSTEM MOVES UP FROM THE SW ON SUN.
THERE ARE SOME SIG DIFFS AMONG MODELS ON AMT OF MSTR/QPF AND HOW
FAR N IT PROPAGATES...AND MUCH DEPENDS ON THE EXACT TRACK OF THE
LOW...BUT FOR NOW HAVE GONE WITH HIGH CHC POPS AND ALL SNOW. SOME
MODIFICATIONS MAY HAVE TO BE MADE OVR THE NEXT COUPLE OF
DAYS...ESPCLY OVR SRN ZONES ON POPS/QPF/PTYPE.

SUN NITE THRU THU...
OVERALL TREND FROM YESTERDAYS FORECAST IS DECREASED CONFIDENCE ON
SUNDAY SYSTEM. LATEST EC HAS TRENDED FARTHER NORTH WITH DEEP
LAYER RH EVEN THOUGH ITS SFC LOW PRESS SYSTEM REMAINS FARTHEST
SOUTH. THERE IS STILL ROOM FOR ADDITIONAL TRENDING NORTH AS MID
LVL FLOW NOW FEATURES EXITING NRN BRANCH VORTEX OVER HUDSON BAY.
THIS ALLOWS SRN BRANCH TO EDGE INTO CWA MORE THAN YESTERDAYS
SOLUTION. WILL NEED TO WATCH THIS SYSTEM CAREFULLY FOR ITS
POTENTIAL FOR SIGNIFICANT SNOW ACROSS SRN/CTRL TIER OF CWA. MAIN
FORCING WOULD OCCUR WITHIN LOW/MID LVL FRONTOGENESIS HOWEVER MDL
FCST OF AREA OF MAX THERMAL LIFT VARIES WIDELY. INCREASING LAKE
ENHANCED/LAKE EFFECT SNOWFALL ACROSS SOUTH SHORE/TWIN PORTS
VICINITY AS A PROLONGED PERIOD OF LONG FETCH DEVELOPS ACROSS LAKE
SUPERIOR. SLUGGISH NATURE OF MID LVL FLOW ACCOMPANIED BY DEEP
LAYER RH WILL KEEP CLOUDS ACROSS MOST OF CWA INTO WEDNESDAY.
PROGRESSIVE FLOW WILL BRING ANOTHER EPISODE OF WARM ADVECTION INTO
THE REGION MIDWEEK. TEMPS REMAIN NEAR SEASONAL LEVELS UNTIL BRIEF
WARMING WED.

&&

.POINT TEMPS/POPS...
DLH  12  20   3  20 /  30  30  10  10
INL   4  11  -7  13 /  50  30  20  30
BRD  14  20   4  23 /  30  10  10  10
HYR  22  25   4  26 /  30  20  10  10
ASX  21  23   7  25 /  30  30  30  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...GSF
AVIATION...KK
Hazardous weather outlook, Feb 17, 10:20 PM CST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
1020 PM CST THU FEB 17 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-181130-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
1020 PM CST THU FEB 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TONIGHT

GUSTY WINDS TO 35 MPH...WITH SOME LOCALIZED GUSTS TO 50 MPH
UNTIL MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG STORM SYSTEM IS FORECAST TO BRING ACCUMULATING SNOW TO
THE NORTHLAND ON SUNDAY...ALTHOUGH IT IS STILL TO EARLY TO PREDICT
SPECIFIC AMOUNTS. PLEASE MONITOR LATER FORECASTS FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

GSF

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 3:15 PM CSTWinter Storm WatchDLHAshland, Bayfield, Burnett, Douglas, Iron, Price and 2 more24 hr

Nearby

Wind Advisories in Wisconsin, 2011Wind Advisories in Minnesota, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.